Propagation of uniform Gevrey regularity of solutions to evolution equations
Tom 60 / 2003
Banach Center Publications 60 (2003), 279-293
MSC: Primary 35B65; Secondary 35G25, 35S05
DOI: 10.4064/bc60-0-22
Streszczenie
We investigate the propagation of the uniform spatial Gevrey , \sigma \geq 1, regularity for t\rightarrow +\infty of solutions to evolution equations like generalizations of the Euler equation and the semilinear Schrödinger equation with polynomial nonlinearities. The proofs are based on direct iterative arguments and nonlinear Gevrey estimates.